# SDR FDEA201009043276

- Difficulty date: September 4, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 42,381 hours, 28,172 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65246879
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT IB FLAP AFT IS DAMAGED OB TE.  REMOVED LT IB AFT FLAP IAW MM 27-51-002-4, AND REMOVED DAMAGE 10" X 3" IAW SRM 51-40-20, AND FABRICATED REPAIR CORE IAW SRM 51-40-20.  BONDED CORE IAW SRM 51-40-20 AND FABRICATED DOUBLER 12" X 5" IAW SRM 51-40-20, BONDED DOUBLER IAW SRM 51-40-20, AND CLEANED SEALED AND PRIMED IAW SRM 51-40-  20. REINSTALLED LT IB AFT FLAP AND ACCOMPLISHED ADJ/OPS CHECK IAW MM 27-51-005-4.
